Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 31, 2015, 4:05 PM EDT for Gwinnett County, Georgia. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 7, 2015, 4:05 PM EDT
- In force
- 7 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Level Creek at Suwanee Dam Road near Suwanee (SWAG1).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02334578, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
771 WGUS42 KFFC 312005 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT SUN MAY 31 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Level Creek near Suwanee affecting Gwinnett County .Recent heavy rainfall has caused significant runoff into streams and rivers which has causeed flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along Level Creek should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-011005- /O.NEW.KFFC.FL.W.0035.150531T2005Z-000000T0000Z/ /SWAG1.1.ER.150531T1909Z.150531T1945Z.000000T0000Z.UU/ 405 PM EDT SUN MAY 31 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Level Creek near Suwanee. * From this afternoon until further notice. * At 3 PM Sunday the stage was 10 feet and rising. * Flood stage is 9 feet. * At 10 feet...Minor flooding continues in the woodlands and fields along the creek upstream and downstream from the gage on Suwanee Dam Road. The water level reaches the bottom of the bridge with maximum flow. * This crest compares to a previous crest of 10.1 feet on Oct 12 2009. && LAT...LON 3412 8410 3412 8406 3407 8406 3405 8410 3408 8411 $$
1 follow-up statement
047 WGUS82 KFFC 312312 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 712 PM EDT SUN MAY 31 2015 ...The Flood Warning is cancelled for the following rivers in Georgia... Level Creek near Suwanee affecting Gwinnett County GAC135-312342- /O.CAN.KFFC.FL.W.0035.000000T0000Z-150531T2312Z/ /SWAG1.1.ER.150531T1909Z.150531T2000Z.150531T2054Z.UU/ 712 PM EDT SUN MAY 31 2015 The Flood Warning is cancelled for The Level Creek near Suwanee. * This takes affect immediately. * At 7 PM Sunday the stage was 5 feet...and falling. * Flood stage is 9 feet. * The creek/river will continue to fall. && LAT...LON 3412 8410 3412 8406 3407 8406 3405 8410 3408 8411 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 31, 3:12 PM EDT, 53 minutes earlier.
Area forecast discussion, May 31, 3:12 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT SUN MAY 31 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE IMMEDIATE NEAR-TERM...MODERATE INSTABILITY AND AMPLE MOISTURE ACROSS THE FORECAST AREA FEEDING STRONG TO MARGINALLY SEVERE THUNDERSTORMS ACROSS THE NORTHWESTERN 2/3 OF THE AREA. BIGGEST THREATS REMAIN VERY HEAVY RAIN AND MINOR FLOODING...GUSTY WINDS TO AROUND OR JUST ABOVE SEVERE LIMITS AND HAIL TO JUST BELOW SEVERE LIMITS. FOR THE SHORT TERM FORECAST PERIOD...GOOD RAIN CHANCES CONTINUE AS THE UPPER TROUGH OVER THE CENTRAL U.S. CONTINUES TO SLOWLY SHIFT EAST TOWARD THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH MONDAY NIGHT DEPICTING THE CLOSED UPPER LOW DEVELOPING IN THE BASE OF THE TROUGH OVER THE TENNESSEE VALLEY. A WEAK SURFACE BOUNDARY SAGS INTO THE REGION AS WELL PROVIDING SOME LOW-LEVEL SUPPORT. PRECIPITABLE WATER VALUES INCREASING AND THIS TREND SHOULD CONTINUE THROUGH THE PERIOD. VALUES ARE EXPECTED TO BE ABOVE CLIMATOLOGICAL NORMALS...BUT ARE NOT EXPECTED TO BE EXTREME. WITH THE UPPER-LEVEL TROUGH IN PLACE OVER THE REGION PRECIPITATION IS POSSIBLE AT ANY TIME...HOWEVER COVERAGE SHOULD SHOW A MARKED DIURNAL BIAS. 20 .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS CONTINUE TO SHOW A WET PATTERN THROUGH MID AND LATE WORK WEEK AS AN UPPER LOW MEANDERS ACROSS THE DEEP SOUTH. LONG RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES IN HOW FAR EAST THE UPPER LOW/TROUGH DRIFTS BY THE WEEKEND... WITH THE ECMWF PUSHING THE TROUGH JUST EAST OF THE FORECAST AREA ON BY SATURDAY AND SUNDAY... WHILE THE GFS HOLDS THE AREA MORE ON THE ACTIVE EAST SIDE OF THE TROUGH OVER THE WEEKEND. WILL CONTINUE TO SHOW A CHANCE POP THROUGH THE WEEKEND FOR NOW. /39 PREVIOUS LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... /ISSUED AT 333 AM EDT SUN MAY 31 2015/ ECMWF AND GFS SIMILAR FOR THE FIRST PART OF THE LONG TERM...THEN THEY DIFFER IN POSITION OF THE UPPER LOW. THE UPPER TROUGH AND CLOSED LOW MOVES INTO THE SOUTHEAST KEEPING THE CWA IN THE WARM MOIST SECTOR. THIS WILL ALSO KEEP CHANCE POPS ACROSS THE ENTIRE CWA THROUGH THE WEEK. TOWARD THE END OF THE WEEK BOTH MODELS FILL THE LOW HOWEVER THE ECMWF PUSHES THE UPPER TROUGH A LITTLE FURTHER EAST THAN THE GFS. THE ECMWF WILL BRING LOWER POPS TO THE CWA WHILE THE GFS WOULD KEEP HIGHER POPS. HAVE OPTED TO GO WITH CHANCE POPS DUE TO THE UNCERTAINTY. 17 .AVIATION... 18Z UPDATE... /ISSUED AT 135 PM EDT SUN MAY 31 2015/ GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. AREAS OF IFR CEILINGS DEVELOPING BY 06Z...BECOMING FAIRLY WIDESPREAD 09-14Z. CONDITIONS IMPROVING TO VFR BY 18Z. SCATTERED CONVECTION CURRENTLY BECOMING WIDESPREAD ACROSS NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA THROUGH 00Z BEFORE DIMINISHING TO SCATTERED OR LOWER COVERAGE BY 06Z. WINDS WILL REMAIN SOUTHEAST TO SOUTHWEST 6-10KT THROUGH 00Z...DIMINISHING TO 5KT OR LESS AFTER. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 83 66 83 / 50 60 50 60 ATLANTA 68 83 67 81 / 60 60 60 50 BLAIRSVILLE 62 78 61 76 / 60 70 60 50 CARTERSVILLE 65 82 64 81 / 70 60 50 50 COLUMBUS 68 85 68 84 / 60 60 50 60 GAINESVILLE 66 81 65 79 / 60 60 60 50 MACON 67 87 66 85 / 50 60 60 60 ROME 64 81 63 81 / 70 60 50 50 PEACHTREE CITY 66 83 64 81 / 60 60 60 60 VIDALIA 68 88 69 85 / 40 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....39 AVIATION...20
Hazardous weather outlook, May 31, 11:39 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT SUN MAY 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... DAMAGING WINDS... LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND LIGHTNING AND POSSIBLY SOME LARGE HAIL. DISCUSSION... INCREASING MOISTURE AND INSTABILITY AHEAD OF AN UPPER LEVEL DISTURBANCE WILL RESULT IN SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. WHILE ISOLATED SEVERE STORMS COULD DEVELOP JUST ABOUT ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LINE FROM AMERICUS... TO FORSYTH...TO WASHINGTON... AND MAINLY BETWEEN THE HOURS OF 2 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS ARE POSSIBLE EACH DAY ACROSS NORTH AND CENTRAL GEORGIA AS AN UPPER LEVEL LOW PRESSURE SYSTEM STALLS ACROSS THE REGION. THERE IS A MARGINAL RISK OF AFTERNOON AND EVENING SEVERE STORMS ON MONDAY... AND POSSIBLY AGAIN ON TUESDAY... ACROSS NORTH AND CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 31, 3:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN MAY 31 2015
GAZ056-067-068-311945-
SPALDING GA-PIKE GA-MERIWETHER GA-
309 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN SPALDING...PIKE AND MERIWETHER COUNTIES UNTIL 345 PM EDT...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAY...OR 12 MILES WEST OF ZEBULON...MOVING
NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS SPALDING...PIKE AND MERIWETHER COUNTIES THROUGH 345 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...WOODBURY...WILLIAMSON...GAY...ZETELLA...DIGBEY...
HOLLONVILLE...HILLTOP...VAUGHN...ALVATON...IMLAC AND ROVER.
LAT...LON 3322 8460 3322 8451 3325 8451 3326 8450
3326 8443 3329 8442 3330 8439 3333 8438
3319 8424 3317 8425 3316 8425 3299 8457
TIME...MOT...LOC 1909Z 233DEG 11KT 3314 8455Special weather statement, May 31, 3:15 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SUN MAY 31 2015
GAZ006-007-012-013-020-312000-
GILMER GA-GORDON GA-PICKENS GA-FANNIN GA-BARTOW GA-
315 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GILMER...GORDON...PICKENS...FANNIN AND BARTOW COUNTIES UNTIL 400
PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF ELLIJAY TO 8 MILES NORTH OF WHITE...AND MOVING NORTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS GILMER...GORDON...PICKENS...FANNIN AND BARTOW COUNTIES
THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JASPER...ELLIJAY...BLUE RIDGE...EAST ELLIJAY...TALKING ROCK...
FAIRMOUNT...RANGER...PINE LOG...FUNKHOUSER...MOUNTAINTOWN...
TALMADGE...EPWORTH...COLWELL...ROUNDTOP...HIGDON...TAILS CREEK...
JONES MILL...HINTON...TALONA AND BLAINE.
LAT...LON 3440 8444 3438 8450 3438 8458 3441 8458
3441 8465 3433 8465 3429 8478 3461 8473
3462 8473 3460 8472 3459 8470 3458 8465
3473 8466 3478 8464 3482 8458 3486 8462
3495 8462 3499 8441 3499 8427
TIME...MOT...LOC 1915Z 203DEG 23KT 3483 8453 3440 8469Special weather statement, May 31, 3:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT SUN MAY 31 2015
GAZ067-312000-
MERIWETHER GA-
326 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...
AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAY...OR 9 MILES NORTHEAST OF GREENVILLE...
MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MERIWETHER COUNTY THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENVILLE...GAY...WOOSTER...ALVATON AND ROCKY MOUNT.
LAT...LON 3322 8462 3322 8458 3304 8455 3298 8474
3316 8476
TIME...MOT...LOC 1926Z 207DEG 7KT 3313 8461Special weather statement, May 31, 3:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT SUN MAY 31 2015
GAZ021-031-032-312030-
COBB GA-PAULDING GA-CHEROKEE GA-
338 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COBB...PAULDING AND CHEROKEE COUNTIES UNTIL 430 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
WOODSTOCK TO NEAR HIRAM...AND MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS COBB...PAULDING AND CHEROKEE COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...DALLAS...SANDY SPRINGS...ROSWELL...SMYRNA...KENNESAW...
WOODSTOCK...ACWORTH...POWDER SPRINGS...HOLLY SPRINGS...AUSTELL...
HIRAM...FAIR OAKS...LITHIA SPRINGS...KENNESAW STATE UNIVERSITY...JIM
R MILLER PARK...LEBANON...NEW HOPE...UNION HILL AND NEW GEORGIA.
LAT...LON 3408 8471 3408 8466 3411 8466 3422 8440
3421 8426 3419 8427 3418 8435 3413 8436
3411 8442 3405 8442 3398 8437 3396 8439
3392 8444 3390 8444 3379 8461 3380 8462
3381 8472 3379 8473 3377 8488 3380 8494
TIME...MOT...LOC 1938Z 223DEG 14KT 3407 8447 3382 8478Special weather statement, May 31, 3:46 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN MAY 31 2015
GAZ056>058-312030-
HENRY GA-SPALDING GA-BUTTS GA-
346 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING AND BUTTS COUNTIES UNTIL 430 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOCUST GROVE...OR 8 MILES SOUTH OF
MCDONOUGH...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS PARTS OF HENRY...SPALDING AND BUTTS
COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JACKSON...LOCUST
GROVE... JENKINSBURG... MCKIBBEN... WALKER MILL... TOWALAGA...
STARK... INDIAN SPRINGS STATE PARK AND FINCHERVILLE.
LAT...LON 3349 8398 3348 8395 3339 8389 3338 8386
3334 8386 3333 8384 3327 8383 3325 8381
3321 8383 3318 8382 3320 8384 3320 8412
3319 8413 3319 8419 3335 8427
TIME...MOT...LOC 1943Z 247DEG 15KT 3332 8413Special weather statement, May 31, 3:58 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT SUN MAY 31 2015
GAZ102-312030-
STEWART GA-
358 PM EDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUMPKIN...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS STEWART COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...SANFORD...LOUVALE...PROVIDENCE CANYON STATE
PARK...WESTVILLE...BROOKLYN AND CHARLES.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8500 3223 8487
3223 8465 3222 8464 3218 8463 3215 8464
3204 8464 3192 8473
TIME...MOT...LOC 1958Z 216DEG 13KT 3207 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| May 31, 12:29 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 31 min |
| May 31, 12:35 PM EDT | Special Weather Statement | FFC | Forsyth | 40 min |
| May 31, 12:53 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 22 min |
| May 31, 1:09 PM EDT | Special Weather Statement | FFC | Taylor | 51 min |
| May 31, 1:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 31, 1:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| May 31, 1:35 PM EDT | Special Weather Statement | FFC | Whitfield | 40 min |
| May 31, 1:49 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 41 min |
| May 31, 1:55 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| May 31, 2:11 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| May 31, 2:34 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 41 min |
| May 31, 2:36 PM EDT | Special Weather Statement | FFC | Whitfield | 39 min |
| May 31, 2:54 PM EDT | Special Weather Statement | FFC | Henry | 51 min |
| May 31, 3:06 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| May 31, 3:09 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| May 31, 3:15 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Pickens | 45 min |
| May 31, 3:26 PM EDT | Special Weather Statement | FFC | Meriwether | 34 min |
| May 31, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 52 min |
| May 31, 3:46 PM EDT | Special Weather Statement | FFC | Butts | 44 min |
| May 31, 3:58 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| May 31, 4:22 PM EDT | Special Weather Statement | FFC | Newton | 38 min |
| May 31, 4:29 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 46 min |
| May 31, 4:32 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| May 31, 4:34 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| May 31, 4:41 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 31, 4:48 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| May 31, 5:01 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| May 31, 5:06 PM EDT | Special Weather Statement | FFC | Chattahoochee | 39 min |
| May 31, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 51 min |
| May 31, 5:17 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 43 min |
| May 31, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 40 min |
| May 31, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 38 min |
| May 31, 5:42 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 33 min |
| May 31, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 34 min |
| May 31, 5:49 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| May 31, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| May 31, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot | 51 min |
| May 31, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 47 min |
| May 31, 6:17 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 43 min |
| May 31, 6:30 PM EDT | Special Weather Statement | FFC | Upson | 45 min |
| May 31, 6:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| May 31, 6:46 PM EDT | Special Weather Statement | FFC | Coweta | 44 min |
| May 31, 6:50 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
| May 31, 6:55 PM EDT | Special Weather Statement | FFC | Pike | 35 min |
| May 31, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 43 min |
| May 31, 7:06 PM EDT | Special Weather Statement | FFC | Harris | 54 min |
| May 31, 7:12 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| May 31, 7:18 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Meriwether, Troup | 42 min |
| May 31, 7:34 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.